Achtung:

Sie haben Javascript deaktiviert!
Sie haben versucht eine Funktion zu nutzen, die nur mit Javascript möglich ist. Um sämtliche Funktionalitäten unserer Internetseite zu nutzen, aktivieren Sie bitte Javascript in Ihrem Browser.

Bildinformationen anzeigen

Veröffentlichungen

Tobias Black, Mario Fuest, Johannes Lankeit: Relaxed parameter conditions for chemotactic collapse in logistic-type parabolic-elliptic Keller-Segel systems. preprint

Johannes Lankeit: Immediate smoothing and global solutions for initial data in L1 × W1,2 in a Keller–Segel system with logistic terms in 2D. Proc. Roy. Soc. Edinburgh Sect. A. link

Marek Fila, Kazuhiro Ishige, Tatsuki Kawakami, Johannes Lankeit: The large diffusion limit for the heat equation in the exterior of the unit ball with a dynamical boundary condition. Discrete Contin. Dyn. Syst. B, 40(11) (2020), 6529-6546. link

Mario Fuest, Johannes Lankeit, Masaaki Mizukami: Long-term behaviour in a parabolic-elliptic chemotaxis-consumption model. J. Differential Equations 271 (2021), 254–279. link

Johannes Lankeit, Giuseppe Viglialoro: Global existence and boundedness of solutions to a chemotaxis-consumption model with singular sensitivity. Acta Appl. Math. 167 (2020), 75–97. link

Marek Fila, Johannes Lankeit: Continuation beyond interior gradient blow-up in a semilinear parabolic equation. Math. Ann. 377 (2020), no. 1-2, 317–333. link

Marek Fila, Johannes Lankeit: Lack of smoothing for bounded solutions of a semilinear parabolic equation. Adv. Nonlinear Anal. 9 (2020), no. 1, 1437–1452. link

Johannes Lankeit, Michael Winkler: Facing low regularity in chemotaxis systems. Jahresber. Dtsch. Math.-Ver. 122 (2020), no. 1, 35–64. link

Johannes Lankeit: Infinite time blow-up of many solutions to a general quasilinear parabolic-elliptic Keller-Segel system. Discrete Contin. Dyn. Syst. Ser. S 13 (2020), no. 2, 233–255. link

Marcel Braukhoff, Johannes Lankeit: Stationary solutions to a chemotaxis-consumption model with realistic boundary conditions for the oxygen. Math. Models Methods Appl. Sci. 29 (2019), no. 11, 2033–2062. link

Johannes Lankeit, Michael Winkler: Counterintuitive dependence of temporal asymptotics on initial decay in a nonlocal degenerate parabolic equation arising in game theory. Israel J. Math. 233 (2019), no. 1, 249–296. link

Marek Fila, Kazuhiro Ishige, Tatsuki Kawakami, Johannes Lankeit: Rate of convergence in the large diffusion limit for the heat equation with a dynamical boundary condition. Asymptot. Anal. 114 (2019), no. 1-2, 37–57. link

Tobias Black, Johannes Lankeit, Masaaki Mizukami: A Keller-Segel-fluid system with singular sensitivity: Generalized solutions. Math. Methods Appl. Sci. 42 (2019), no. 9, 3002–3020. link

Elisa Lankeit, Johannes Lankeit: On the global generalized solvability of a chemotaxis model with signal absorption and logistic growth terms. Nonlinearity 32 (2019), no. 5, 1569–1596. link

Elisa Lankeit, Johannes Lankeit: Classical solutions to a logistic chemotaxis model with singular sensitivity and signal absorption. Nonlinear Anal. Real World Appl. 46 (2019), 421–445. link

Bingran Hu, Johannes Lankeit: Boundedness of solutions to a virus infection model with saturated chemotaxis. J. Math. Anal. Appl. 468 (2018), no. 1, 344-358. link

Tobias Black, Johannes Lankeit, Masaaki Mizukami: Singular sensitivity in a Keller–Segel-fluid system. J. Evol. Equ. 18 (2018), no. 2, 561–581. link

Johannes Lankeit, Michael Winkler: A generalized solution concept for the Keller-Segel system with logarithmic sensitivity: Global solvability for large nonradial data. NoDEA Nonlinear Differential Equations Appl. 24 (2017), no. 4, Art. 49, 33 pp. link

Johannes Lankeit, Yulan Wang: Global existence, boundedness and stabilization in a high-dimensional chemotaxis system with consumption,  Discrete Contin. Dyn. Syst. 37 (2017), no. 12, 6099–6121. link

Nikos I. Kavallaris, Johannes Lankeit, Michael Winkler: On a degenerate non-local parabolic problem describing infinite dimensional replicator dynamics, SIAM J. Math. Anal., 49(2), 954–983. link

Johannes Lankeit, Masaaki Mizukami: How far does small chemotactic interaction perturb the Fisher–KPP dynamics? J. Math. Anal. Appl. 452 (2017), no. 1, 429–442. link

Johannes Lankeit: Locally bounded global solutions to a chemotaxis consumption model with singular sensitivity and nonlinear diffusion, J. Differential Equations 262 (2017), no. 7, 4052–4084. link

Johannes Lankeit: Long-term behaviour in a chemotaxis-fluid system with logistic source, Math. Models Methods Appl. Sci., 26, 2071 (2016) link

Johannes Lankeit, Patrizio Neff, Frank Osterbrink: Integrability conditions between the first and second Cosserat deformation tensor in geometrically nonlinear micropolar models and existence of minimizers , Z. Angew. Math. Phys. (2017) 68: 11. doi:10.1007/s00033-016-0755-7 link

Tobias Black, Johannes Lankeit, Masaaki Mizukami: On the weakly competitive case in a two-species chemotaxis model, IMA J Appl Math (2016) 81 (5): 860-876. link

Xinru Cao, Johannes Lankeit: Global classical small-data solutions for a three-dimensional chemotaxis Navier-Stokes system involving matrix-valued sensitivities , Calculus of Variations and Partial Differential Equations, Volume 55, number 4, August 2016, doi: 10.1007/s00526-016-1027-2. link

Yan Li, Johannes Lankeit: Boundedness in a chemotaxis-haptotaxis model with nonlinear diffusion, Nonlinearity, Volume 29, number 5, Pages 1564-1595. link

Johannes Lankeit: Equilibration of unit mass solutions to a degenerate parabolic equation with a nonlocal gradient nonlinearity, Nonlinear Analysis: Theory, Methods & Applications, Volume 135, April 2016, Pages 236–248.link

Johannes Lankeit: A new approach toward boundedness in a two-dimensional parabolic chemotaxis system with singular sensitivity, Mathematical Methods in the Applied Sciences, Volume 39, Issue 3, February 2016, pages 394–404. link

Johannes Lankeit: Chemotaxis can prevent thresholds on population density, Discrete and Continuous Dynamical Systems - Series B, Volume 20, Issue 5, July 2015, Pages: 1499 - 1527. link

Johannes Lankeit: Eventual smoothness and asymptotics in a three-dimensional chemotaxis system with logistic source, Journal of Differential Equations, Volume 258, Issue 4, 15 February 2015, Pages 1158–1191. link

Patrizio Neff, Dumitrel Ghiba, Johannes Lankeit: The exponentiated Hencky-logarithmic strain energy. Part I: Constitutive issues and rank-one convexity, Journal of Elasticity, December 2015, Volume 121, Issue 2, pp. 143-234.link

Patrizio Neff, Johannes Lankeit, Ionel-Dumitrel Ghiba, Robert Martin, David Steigmann: The exponentiated Hencky-logarithmic strain energy. Part II: Coercivity, planar polyconvexity and existence of minimizers, Zeitschrift für angewandte Mathematik und Physik, August 2015, Volume 66, Issue 4, pp 1671-1693. link

Patrizio Neff, Angela Madeo, Johannes Lankeit: On Grioli's minimum property and its relation to Cauchy's polar decomposition , International Journal of Engineering Science, Volume 80, July 2014, Pages 209–217. link

Johannes Lankeit, Patrizio Neff, Yuji Nakatsukasa: The minimization of matrix logarithms: On a fundamental property of the unitary polar factor , Linear Algebra and Its Applications, Volume 449, 15 May 2014, Pages 28–42. link

Mircea Bîrsan, Patrizio Neff, Johannes Lankeit: Sum of squared logarithms - an inequality relating positive definite matrices and their matrix logarithm, Journal of Inequalities and Applications, 2013, 2013:168. link

Stephan Lehmich, Patrizio Neff, Johannes Lankeit: On the convexity of the function C --> f(det C) on positive definite matrices, Mathematics of Mechanics and Solids, June 2014, vol. 19, no. 4, pp. 369-375. link

Johannes Lankeit, Patrizio Neff, Dirk Pauly: Uniqueness of integrable solutions to ∇ζ=Gζ,ζ|Γ=0 for integrable tensor coefficients G and applications to elasticity, Zeitschrift für angewandte Mathematik und Physik, Volume 64, Issue 6, December 2013, Pages 1679-1688. link

Johannes Lankeit, Patrizio Neff, Dirk Pauly: Unique continuation for first-order systems with integrable coefficients and applications to elasticity and plasticity, Comptes Rendus Mathematique, Volume 351, Issues 5-6, March 2013, Pages 247-250. link

In case you cannot access one of the above articles:
Preprint versions of the above articles may still be available on arXiv.org. (Note, however, that these may slightly differ from the published versions.) 
You can also write me an e-mail to johannes.lankeit[at]math.upb.de.

Sie interessieren sich für:

Die Universität der Informationsgesellschaft